MathSciNet Relay Station
MathSciNet bibliographic data
MR1884709 11R37 (11R23)
Maire, Christian On the $\Bbb Z_l$-rank of abelian extensions with restricted ramification. J. Number Theory 92 (2002), no. 2, 376–404.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement